# SDR SWAA2013100220711

- Difficulty date: September 16, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 63,670 hours, 52,551 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Cover
- Part number: 6554807
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER COVER CRACKED LOCATED REAR SPAR AT BS 233.09.  R & R COVER IAW SRM & DRAWING.
